MathSciNet Relay Station
MathSciNet bibliographic data
MR1041384 (91b:62032) 62E10 (60J30)
Letac, Gérard; Mora, Marianne Natural real exponential families with cubic variance functions. Ann. Statist. 18 (1990), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement